# SDR 98ZZZX4183

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141CA
- Make and model: Piper PA-60-601P
- Aircraft serial: 601P07117963
- System (JASC): 5520 · Elevator Structure
- Part: Horn
- Part number: 2400093
- Condition: Cracked
- Location: Elevator
- Part time: 2,993 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR HORN CRACKED ON PLATE .1250 INCH FROM COLLAR RADIATING FROM TRIM CABLE HOLE AROUND COLLAR.  TOTAL CRACK LENGTH IS ONE INCH.
